English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

BPS invariants of semi-stable sheaves on rational surfaces

MPS-Authors
/persons/resource/persons235753

Manschot,  Jan
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Manschot, J. (2013). BPS invariants of semi-stable sheaves on rational surfaces. Letters in Mathematical Physics, 103(8), 895-918. doi:10.1007/s11005-013-0624-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1BD5-E
Abstract
There is no abstract available